MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 10/23/2023, the patient reported severe swelling in the penis that began four weeks prior.The patient elected to have the implant removed.
 
Additional Manufacturer Narrative
Swelling is a known side effect of any cosmetic surgical procedure.Before undergoing the procedure, patients undergo a screening process followed by pre-operative counseling, and all the possible benefits, risks, complications, and alternatives, including no surgery, will be discussed in advance of the surgery.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant one is: "temporary reactions, swelling and/or erythema" may occur.The post-operative handbook includes information about the swelling of the penile shaft, scrotum, and lower abdomen for approximately one to two weeks after the procedure.On 10/23/2023, when the patient first reported the event, he endorsed participating in mma/kick-boxing event as a competitor, where he was continuously hit in the penile area, and engaging in sexual activity the day before the alleged swelling occurred.The patient then presented to the office on (b)(6) 2023, and despite advice to maintain the implant by the physician, the patient elected to have the implant removed due to his active lifestyle.The patient stated that he did not have any issues with the implant.The root cause is traced to the user, as he participated in activities that directly led to the reported event.The explantation was user preference, and as the patient stated, not due to any issues with the implant.

Brand Name
PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
chandler thames
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key18552655
Report Number3010606546-2024-00003
Device Sequence Number12365148
Product Code MIB
UDI-Device IdentifierB097IMD006L1
UDI-PublicB097IMD006L1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2021
Device Model Number40209-004
Device Lot Number867148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite